×

zbMATH — the first resource for mathematics

Paracompactness and subparacompactness in perfectly normal locally compact spaces. (English. Russian original) Zbl 0478.54018
Russ. Math. Surv. 35, No. 3, 49-55 (1980); translation from Usp. Mat. Nauk 35, No. 3(213), 44-49 (1980).

MSC:
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
54A25 Cardinality properties (cardinal functions and inequalities, discrete subsets)
54D45 Local compactness, \(\sigma\)-compactness
54E30 Moore spaces
PDF BibTeX XML Cite
Full Text: DOI